# SDR CA160315002

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING RT MLG TIRE WAS DAMAGED IAW CREW REPORT,  RAN OVER FOD ON THE RUNWAY DUE TO THAT FACT SECOND RT MLG TIRE DEFLATED.  ACFT STOPPED IMMEDIATELY ON THE RUNWAY.
